MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET 19G X 1 IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BARD ACCESS SYSTEMS WINGED INFUSION SET 19G X 1 IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redr3230 showed six other similar product complaint(s) from this lot number.The complaints for this lot number (redr3230) have been reported from the same facility in (b)(6).
 
Event or Problem Description
It was reported a leakage of cytostat preparations in various patients.It was stated when receiving chemo a leakage was noted with 7 patients.Some patients had to come in from home.At all 7 patients the same lot# was used.This report addresses the third patient.

Brand Name
WINGED INFUSION SET 19G X 1 IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9655075
Report Number3006260740-2020-00371
Device Sequence Number16868317
Product Code FMI
UDI-Device Identifier00801741037573
UDI-Public(01)00801741037573
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0604180
Device Lot NumberREDR3230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;